It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

New prescriptions should I take them?

page: 2
8
<< 1   >>

log in

join
share:

posted on May, 7 2017 @ 02:51 PM
link   

originally posted by: jholt5638
I never go to doctors unless I have no choice, but my wife insisted I go. So to please her I went.
At doctors appointment with a new prescriptions called Venlafaxine and adderall . I've looked Venlafaxine up and the "official" use for it is an antidepressant and nerve pain? And, I think everyone is familiar with adderall. Anyone else have experience with this drug or any insight what the TPTB actually are doing drugs like this? Should I take them? Both these scripts were from my GP.


Address is basically meth.. Not sure about the other one.




posted on May, 7 2017 @ 03:31 PM
link   
Adderall is in the stimulant class of drugs. It is a combination of 4 different types of stimulants that are amphetamine salts. The possible negative side effects could be heart palpitations (irregular and or racy heartbeat), anxiety, mood swings, and possible sleeplessness (insomnia), which the doctor would just address with another prescription to make you sleep. Some sources also say that particular drug can be hard on the liver, and cause sexual dysfunction. There is some evidence for this prescription to cause addictions in certain people, so be aware of that.

Other than that, the drug is usually prescribed to treat a sleep disorder called narcolepsy or ADD or ADHD. It may be beneficial to you (or so your doctor seems to think) in a way that may help you focus better or get more goals accomplished. It may help you make it to appointments or get to work on time if you have those sorts of problems. If you take it the way your doctor prescribed it to you, and it helps you, than by all means I would take it. If it causes any sort of negative side effects for you, you should talk to your doctor about trying something else possibly or talk to your doctor about adjusting your dosages if it is applicable in your case.

I am not a doctor, but my opinion about it is that you should evaluate whether the medication can help you. If you decide it will, then take it and see if it helps. Apparently your doctor thinks it may help you. Just evaluate whether it can help you or whether it will hurt, and speak with your doctor every step of the way.

I don't know much about the other drug, but that's about the best info I can give you on Adderall.
edit on 5/7/2017 by InFriNiTee because: (no reason given)



posted on May, 22 2017 @ 09:59 AM
link   
a reply to: jholt5638

Just be very careful with them, working at a pharmacy opened my eyes to a lot of things, so my say may be biased from the getgo. Just dont get hooked on them, and side effects are usually scary



posted on Jun, 13 2017 @ 11:31 PM
link   
 


off-topic post removed to prevent thread-drift


 



new topics

top topics
 
8
<< 1   >>

log in

join